# SDR SWAA2021081309717

- Difficulty date: August 18, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK TIEDOWN AT ACB BS787 RBL13 WL158. / CARGO TRACK TIE DOWN AT ACB BS787 RBL13 WL158 WILL BE ACCOMPLISHED ON C.C. U199695 (REMOVED AND REPLACED); SAM-326 'A1310072' ITEM 4. TRACK TIEDOWN AT BS787 RBL13 WL158 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4.B.(2) FIG 103 DET.'G'. REMOVED AND REPLACED FROM BS727+4' TO BS887 RBL13 WL158
